# SDR IPXA2020030652862

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 19,514 hours, 12,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Test Button
- Condition: Sticks
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:**SDR FILED OPEN**  DOOR ARMING SLIDE TEST BUTTON STICKS.  DEFERRED MAIN CABIN L1 DOORSLIDE IAW A300 MEL 52-11-01-4. DMP C/W. PLACARD INSTALLED. PART ORDERED ON REQ 303130.
